Alert archive / California / Wind Advisories in 2006
Wind Advisory 26, NWS Medford, OR
NWS Medford, OR issued this wind advisory at Nov 14, 2006, 2:26 PM PST for Siskiyou County, California. It took effect at Nov 15, 2006, 10:00 AM PST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2006, 2:26 PM PST (22:26 UTC)
- In effect from
- Nov 15, 2006, 10:00 AM PST
- Expired
- Nov 15, 2006, 10:00 PM PST
- In force
- 12 hr
- Issued by
- NWS Medford, OR
County Siskiyou County, CA
The radar
The Medford radar (KMAX), 56 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 10.4 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 22 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 780 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KMFR 142226 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 226 PM PST TUE NOV 14 2006 ...ANOTHER STRONG COLD FRONT WILL BRING STRONG GUSTY WINDS TO THE SOUTH OREGON COAST AND TO THE SHASTA VALLEY OF NORTHERN CALIFORNIA WEDNESDAY... .A STRONG COLD FRONT WILL REACH THE SOUTH OREGON COAST WITH VERY STRONG WINDS STARTING EARLY WEDNESDAY MORNING. THE WINDS WILL LAST THROUGH THE DAY AND DECREASE WEDNESDAY EVENING AS THE FRONT MOVES INLAND. WINDS WILL ALSO PICK UP IN THE SHASTA VALLEY OF NORTHERN CALIFORNIA. ORZ021-022-150630- /O.CON.KMFR.HW.W.0023.061115T1200Z-061116T0200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 226 PM PST TUE NOV 14 2006 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 AM TO 6 PM PST WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 4 AM TO 6 PM PST WEDNESDAY. A STRONG COLD FRONT WILL MOVE INTO THE SOUTH OREGON COAST WEDNESDAY. SOUTH WINDS ARE EXPECTED TO INCREASE TO 35 TO 45 MPH WITH GUSTS TO 60 MPH STARTING VERY LATE TONIGHT AND LASTING THROUGH THROUGH WEDNESDAY AFTERNOON. WINDS WILL DECREASE WEDNESDAY EVENING AS THE FRONT MOVES INLAND. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ081-150630- /O.NEW.KMFR.WI.Y.0026.061115T1800Z-061116T0600Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 226 PM PST TUE NOV 14 2006 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM PST WEDNESDAY. AN APPROACHING COLD FRONT ON WEDNESDAY WILL PRODUCE INCREASING SOUTH WIND ACROSS THE REGION. SOUTH TO SOUTHEAST WINDS OF 20 TO 35 MPH WITH GUSTS TO 45 MPH WILL DEVELOP WEDNESDAY AFTERNOON AND CONTINUE INTO THE EVENING. THE STRONGEST WINDS WILL OCCUR NEAR WEED. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ STAVISH
6 follow-up statements
000 WWUS76 KMFR 150602 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1002 PM PST TUE NOV 14 2006 ...ANOTHER STRONG COLD FRONT WILL BRING STRONG GUSTY WINDS TO THE SOUTH OREGON COAST AND TO THE SHASTA VALLEY OF NORTHERN CALIFORNIA WEDNESDAY... .A STRONG COLD FRONT WILL REACH THE SOUTH OREGON COAST WITH VERY STRONG WINDS STARTING EARLY WEDNESDAY MORNING. THE WINDS WILL LAST THROUGH THE DAY AND DECREASE WEDNESDAY EVENING AS THE FRONT MOVES INLAND. WINDS WILL ALSO PICK UP IN THE SHASTA VALLEY OF NORTHERN CALIFORNIA. ORZ021-022-151415- /O.CON.KMFR.HW.W.0023.061115T1200Z-061116T0200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 1002 PM PST TUE NOV 14 2006 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 AM TO 6 PM PST WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 4 AM TO 6 PM PST WEDNESDAY. A STRONG COLD FRONT WILL MOVE INTO THE SOUTH OREGON COAST WEDNESDAY. SOUTH WINDS ARE EXPECTED TO INCREASE TO 35 TO 45 MPH WITH GUSTS TO 60 MPH STARTING VERY LATE TONIGHT AND LASTING THROUGH THROUGH WEDNESDAY AFTERNOON. WINDS WILL DECREASE WEDNESDAY EVENING AS THE FRONT MOVES INLAND. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ081-151415- /O.CON.KMFR.WI.Y.0026.061115T1800Z-061116T0600Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 1002 PM PST TUE NOV 14 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST WEDNESDAY. AN APPROACHING COLD FRONT ON WEDNESDAY WILL PRODUCE INCREASING SOUTH WIND ACROSS THE REGION. SOUTH TO SOUTHEAST WINDS OF 20 TO 35 MPH WITH GUSTS TO 45 MPH WILL DEVELOP WEDNESDAY AFTERNOON AND CONTINUE INTO THE EVENING. THE STRONGEST WINDS WILL OCCUR NEAR WEED. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ 11
000 WWUS76 KMFR 151233 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 433 AM PST WED NOV 15 2006 ...ANOTHER STRONG COLD FRONT WILL BRING STRONG GUSTY WINDS TO THE SOUTH OREGON COAST AND TO THE SHASTA VALLEY OF NORTHERN CALIFORNIA THROUGH THIS AFTERNOON... .A STRONG COLD FRONT WILL REACH THE SOUTH OREGON COAST WITH VERY STRONG WINDS STARTING AROUND 8 AM THIS MORNING. THE WINDS WILL LAST THROUGH THE DAY THEN DECREASE EARLY THIS EVENING AS THE FRONT MOVES INLAND. WINDS WILL ALSO PICK UP IN THE SHASTA VALLEY OF NORTHERN CALIFORNIA THIS MORNING AND REMAIN WINDY THROUGH THE EVENING. ORZ021-022-151945- /O.EXT.KMFR.HW.W.0023.061115T1600Z-061116T0200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 433 AM PST WED NOV 15 2006 ...HIGH WIND WARNING NOW IN EFFECT FROM 8 AM THIS MORNING TO 6 PM PST THIS AFTERNOON... THE HIGH WIND WARNING IS NOW IN EFFECT FROM 8 AM THIS MORNING TO 6 PM PST THIS AFTERNOON. A STRONG COLD FRONT WILL MOVE INTO THE SOUTH OREGON COAST LATER THIS MORNING. SOUTH WINDS ARE EXPECTED TO INCREASE TO 35 TO 45 MPH WITH GUSTS TO 70 MPH AND LAST THROUGH THROUGH THIS AFTERNOON. WINDS WILL DECREASE IN THE EVENING AS THE FRONT MOVES INLAND. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ081-151945- /O.CON.KMFR.WI.Y.0026.061115T1800Z-061116T0600Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 433 AM PST WED NOV 15 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST THIS EVENING. AN APPROACHING COLD FRONT TODAY WILL PRODUCE INCREASING SOUTH WIND IN THE SHASTA VALLEY. SOUTH TO SOUTHEAST WINDS OF 20 TO 35 MPH WITH GUSTS TO 45 MPH WILL DEVELOP WEDNESDAY AFTERNOON AND CONTINUE INTO THE EVENING. THE STRONGEST WINDS WILL OCCUR NEAR WEED. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ DW
000 WWUS76 KMFR 151937 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1137 AM PST WED NOV 15 2006 ...ANOTHER STRONG COLD FRONT WILL BRING STRONG GUSTY WINDS TO THE SOUTH OREGON COAST AND TO THE SHASTA VALLEY OF NORTHERN CALIFORNIA TODAY... ORZ021-022-160200- /O.CON.KMFR.HW.W.0023.000000T0000Z-061116T0200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 1137 AM PST WED NOV 15 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON FOR THE COOS AND CURRY COAST. A STRONG COLD FRONT IS APPROACHING THE SOUTH OREGON COAST TODAY. SOUTH WINDS ARE EXPECTED TO INCREASE TO 35 TO 45 MPH WITH GUSTS TO 70 MPH AND LAST THROUGH THROUGH THIS AFTERNOON. WINDS WILL DECREASE IN THE EVENING AS THE FRONT MOVES INLAND. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ081-160345- /O.CON.KMFR.WI.Y.0026.000000T0000Z-061116T0600Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 1137 AM PST WED NOV 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR THE SHASTA VALLEY. AN APPROACHING COLD FRONT TODAY IS BRINGING STRONG SOUTH WIND IN THE SHASTA VALLEY. SOUTH TO SOUTHEAST WINDS OF 20 TO 35 MPH WITH GUSTS TO 45 MPH WILL DEVELOP THIS AFTERNOON AND CONTINUE INTO THE EVENING. THE STRONGEST WINDS WILL OCCUR NEAR WEED. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CC
000 WWUS76 KMFR 160225 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 625 PM PST WED NOV 15 2006 ...ANOTHER STRONG COLD FRONT WILL BRING STRONG GUSTY WINDS TO THE SOUTH OREGON COAST AND TO THE SHASTA VALLEY OF NORTHERN CALIFORNIA TODAY... ORZ021-022-160500- /O.EXP.KMFR.HW.W.0023.000000T0000Z-061116T0200Z/ /O.NEW.KMFR.HW.W.0024.061116T0225Z-061116T0500Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 625 PM PST WED NOV 15 2006 ...HIGH WIND WARNING HAS EXPIRED... ...HIGH WIND WARNING IN EFFECT UNTIL 9 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 9 PM PST THIS EVENING. A STRONG COLD FRONT WILL MOVE INLAND THIS EVENING. SOUTH WINDS OF 35 TO 45 MPH WITH GUSTS TO 70 MPH ARE EXPECTED TO CONTINUE THROUGH 9 PM. WINDS WILL DECREASE TO BELOW WARNING CRITERIA AFTER 9 PM AS THE FRONT MOVES FARTHER EASTWARD. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ081-160600- /O.CON.KMFR.WI.Y.0026.000000T0000Z-061116T0600Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 625 PM PST WED NOV 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. AN APPROACHING COLD FRONT TODAY IS BRINGING STRONG SOUTH WIND IN THE SHASTA VALLEY. SOUTH TO SOUTHEAST WINDS OF 20 TO 35 MPH WITH GUSTS TO 45 MPH WILL DEVELOP THIS AFTERNOON AND CONTINUE INTO THE EVENING. THE STRONGEST WINDS WILL OCCUR NEAR WEED. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KMFR 160507 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 907 PM PST WED NOV 15 2006 ORZ021-022-160615- /O.EXP.KMFR.HW.W.0024.000000T0000Z-061116T0500Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 907 PM PST WED NOV 15 2006 ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING IS NO LONGER IN EFFECT. WINDS HAVE DECREASED CONSIDERABLY IN THE WAKE OF A COLD FRONT. THEY WILL CONTINUE TO DECREASE OVERNIGHT. $$ CAZ081-160615- /O.CON.KMFR.WI.Y.0026.000000T0000Z-061116T0600Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 907 PM PST WED NOV 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. AN APPROACHING COLD FRONT TODAY IS BRINGING STRONG SOUTH WIND IN THE SHASTA VALLEY. SOUTH TO SOUTHEAST WINDS OF 20 TO 35 MPH WITH GUSTS TO 45 MPH WILL DEVELOP THIS AFTERNOON AND CONTINUE INTO THE EVENING. THE STRONGEST WINDS WILL OCCUR NEAR WEED. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KMFR 160610 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1010 PM PST WED NOV 15 2006 ...COLD FRONT MOVING THROUGH SISKIYOU COUNTY... .A COLD FRONT MOVING THROUGH SISKIYOU COUNTY WILL BE EAST OF THE AREA AFTER MIDNIGHT. CAZ081-160715- /O.EXP.KMFR.WI.Y.0026.000000T0000Z-061116T0600Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 1010 PM PST WED NOV 15 2006 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WIND SPEEDS ARE GENERALLY IN THE 25 TO 30 MPH AND WILL GRADUALLY DECREASE OVERNIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this wind advisory went out at Nov 14, 9:26 AM PST, 5 hours earlier.
Area forecast discussion, Nov 14, 9:26 AM PST, 5 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
926 AM PST TUE NOV 14 2006
.SHORT TERM...ONLY MORNING UPDATE TODAY WILL BE TO UPGRADE HIGH WIND
WATCH FOR THE COAST WEDNESDAY TO A WARNING. MODELS ARE SHOWING GOOD
CONSISTENCY WITH REGARD TO PREVIOUS RUNS ON THE STRENGTH OF THE
INCREASING PRESSURE GRADIENT AND BL-850MB WINDS IN ADVANCE OF THE
ARRIVING STRONG COLD FRONT. LOOKS LIKE POSSIBLE WIND ADVISORY
CRITERIA BEING MET WEDS AS WELL FOR THE SHASTA VALLEY AND POSSIBLY
LOCALLY VERY GUSTY WINDS TO DEVELOP AGAIN NEAR SUMMER LAKE. SNOW
LEVELS WITH THE PRECIP WED-WED NIGHT ARE FORECAST TO BE 7-8 KFT
FALLING TO 5-6 KFT...SO NO TRAVEL HAZARDS ANTICIPATED WITH THIS
SYSTEM.
.LONG TERM...(FROM PREV DISCUSSION) THE BREAK BETWEEN SYSTEMS WILL BE
RATHER SHORT WITH ZONAL FLOW TO CONTINUE INTO EARLY NEXT WEEK. GFS
BRINGS A WARM FRONT WITH PRECIPITATION OVER THE CWA WEDNESDAY
AFTERNOON FOLLOWED BY A COLD FRONT EARLY THURSDAY MORNING. SHOULD SEE
WIDESPREAD SHOWERS BEHIND THE FRONT THURSDAY INTO THURSDAY EVENING
WITH A FEW LINGERING SHOWERS LATE THURSDAY NIGHT THROUGH FRIDAY.
MODELS INDICATE WEAK RIDGING DURING THE WEEKEND SHUTTING OFF
PRECIPITATION UNTIL THE NEXT SYSTEM APPROACHES SUNDAY EVENING.
&&
.AVIATION...EXPECT MVFR CONDITIONS AT MOST LOCATIONS ACROSS THE
REGION IN THE MORNING DUE TO FOG...WITH IFR ALONG THE COAST AND AT
MOST WEST SIDE ELEVATIONS ABOVE 3-4KFT MSL. BY MID-MORNING EXPECT
MOST AREAS TO BE VFR...THOUGH LINGERING MVFR IS POSSIBLE IN THE
UMPQUA BASIN THROUGH NOON.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...
...FOR ZONES 350 AND 370...
...GALE WARNING NOW IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
MORNING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM LATE TONIGHT
THROUGH THURSDAY AFTERNOON...
...STORM WARNING NOW IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON...
...FOR ZONE 356...
...GALE WARNING NOW IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
MORNING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM LATE TONIGHT
THROUGH THURSDAY AFTERNOON...
...STORM WARNING NOW IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON...
...FOR ZONE 376...
...GALE WARNING NOW IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
AFTERNOON...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM LATE TONIGHT
THROUGH THURSDAY AFTERNOON...
...HIGH WIND WARNING IN EFFECT FOR ZONE 021-022 WEDNESDAY...
CA...
...FOR ZONE 376...
...GALE WARNING NOW IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
AFTERNOON...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM LATE TONIGHT
THROUGH THURSDAY AFTERNOON...
...FOR ZONE 356...
...GALE WARNING NOW IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
MORNING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM LATE TONIGHT
THROUGH THURSDAY AFTERNOON...
...STORM WARNING NOW IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON...
&&
STAVISHHazardous weather outlook, Nov 14, 10:01 AM PST, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 1001 AM PST TUE NOV 14 2006 ORZ021-022-150000- CURRY COUNTY COAST-SOUTH CENTRAL OREGON COAST- 1001 AM PST TUE NOV 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY A HIGH WIND WARNING IS IN EFFECT FROM 4 AM TO 6 PM PST WEDNESDAY. THE NATIONAL WEATHER SERVICE HAS ISSUED A HIGH WIND WARNING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A STRONG COLD FRONT WILL MOVE INTO THE SOUTH OREGON COAST WEDNESDAY. SOUTH WINDS ARE EXPECTED TO INCREASE TO 35 TO 45 MPH WITH GUSTS TO 60 MPH STARTING EARLY WEDNESDAY MORNING AND LASTING THROUGH WEDNESDAY AFTERNOON. WINDS WILL DECREASE WEDNESDAY NIGHT AS THE FRONT MOVES INLAND. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PETRUCELLI
Nearby
Wind Advisories in California, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.